`a`
Related Articles
1

On the set of harmonic solutions of a class of perturbed coupled and nonautonomous differential equations on manifolds

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1471 - 1492, 2017

Luca Bisconti - (email), Marco Spadini - (email)

 Abstract       References       Full Text      Related Articles

2

Positive solutions to the unstirred chemostat model with Crowley-Martin functional response

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 8 - 8, 2017

Hai-Xia Li - (email), Jian-Hua Wu - (email), Yan-Ling Li - (email), Chun-An Liu - (email)

 Abstract       References       Full Text      Related Articles

3

Existence and stability of periodic solutions for relativistic singular equations

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 591 - 609, 2017

Jifeng Chu - (email), Zaitao Liang - (email), Fangfang Liao - (email), Shiping Lu - (email)

 Abstract       References       Full Text      Related Articles

4

Population models with quasi-constant-yield harvest rates

Mathematical Biosciences and Engineering  Volume 14, Issue 2, Pages : 467 - 490, 2016

Kunquan Lan - (email), Wei Lin - (email)

 Abstract       References       Full Text      Related Articles

5

On the equivalent classification of three-dimensional competitive Atkinson/Allen models relative to the boundary fixed points

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 217 - 244, 2015

Jifa Jiang - (email), Lei Niu - (email)

 Abstract       References       Full Text      Related Articles

6

Fixed point indices of planar continuous maps

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2979 - 2995, 2015

Luis Hernández-Corbato - (email), Francisco R. Ruiz del Portal - (email)

 Abstract       References       Full Text      Related Articles

7

Positive solutions of nonlinear equations via comparison with linear operators

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5507 - 5519, 2013

Jeffrey R. L. Webb - (email)

 Abstract       References       Full Text      Related Articles

8

Multiple endemic states in age-structured $SIR$ epidemic models

Mathematical Biosciences and Engineering  Volume 9, Issue 3, Pages : 577 - 599, 2012

Andrea Franceschetti - (email), Andrea Pugliese - (email), Dimitri Breda - (email)

 Abstract       References       Full Text      Related Articles

9

Positive solutions of a fourth-order boundary value problem involving derivatives of all orders

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1615 - 1628, 2012

Zhilin Yang - (email), Jingxian Sun - (email)

 Abstract       References       Full Text      Related Articles

10

Lefschetz sequences and detecting periodic points

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 81 - 100, 2011

Anna Gierzkiewicz - (email), Klaudiusz Wójcik - (email)

 Abstract       References       Full Text      Related Articles

11

On a generalized Poincaré-Hopf formula in infinite dimensions

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 953 - 978, 2010

Aleksander Ćwiszewski - (email), Wojciech Kryszewski - (email)

 Abstract       References       Full Text      Related Articles

12

Positive solutions of nonlocal boundary value problems with singularities

DCDS Supplements  Volume 2009, Issue Special, Pages : 377 - 384, 2009

G. Infante - (email)

 Abstract       Full Text      Related Articles      

13

Positive steady state of a food chain system with diffusion

DCDS Supplements  Volume 2007, Issue Special, Pages : 667 - 676, 2007

Jing Liu - (email), Xiaodong Liu - (email), Sining Zheng - (email), Yanping Lin - (email)

 Abstract       Full Text      Related Articles      

14

Distributional chaos via isolating segments

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 2, Pages : 347 - 356, 2007

Piotr Oprocha - (email), Pawel Wilczynski - (email)

 Abstract       Full Text      Related Articles

15

Fixed point indices of iterations of $C^1$ maps in $R^3$

Discrete and Continuous Dynamical Systems  Volume 16, Issue 4, Pages : 843 - 856, 2006

Grzegorz Graff - (email), Piotr Nowak-Przygodzki - (email)

 Abstract       Full Text      Related Articles

16

Topological horseshoes and delay differential equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 827 - 852, 2005

Klaudiusz Wójcik - (email), Piotr Zgliczyński - (email)

 Abstract       Full Text      Related Articles

17

Positive steady--states for two interacting species models with linear self-cross diffusions

Discrete and Continuous Dynamical Systems  Volume 9, Issue 4, Pages : 1049 - 1061, 2003

Kimun Ryu - (email), Inkyung Ahn - (email)

 Abstract       Full Text      Related Articles

18

Existence theorems for weakly inward semilinear operators

DCDS Supplements  Volume 2003, Issue Special, Pages : 200 - 205, 2003

C. T. Cremins - (email)

 Abstract       Full Text      Related Articles      

19

Positive solutions of differential equations with nonlinear boundary conditions

DCDS Supplements  Volume 2003, Issue Special, Pages : 432 - 438, 2003

Gennaro Infante - (email)

 Abstract       Full Text      Related Articles      

20

On certain elliptic systems with nonlinear self-cross diffusions

DCDS Supplements  Volume 2003, Issue Special, Pages : 752 - 759, 2003

Kimun Ryu - (email), Inkyung Ahn - (email)

 Abstract       Full Text      Related Articles      

21

Remarks on positive solutions of some three point boundary value problems

DCDS Supplements  Volume 2003, Issue Special, Pages : 905 - 915, 2003

J. R. L. Webb - (email)

 Abstract       Full Text      Related Articles      

22

Nonvariational elliptic systems

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 289 - 302, 2002

Claudianor O. Alves - (email), Djairo G. De Figueiredo - (email)

 Abstract       Full Text      Related Articles

23

Finding periodic points of a map by use of a k-adic expansion

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 495 - 514, 1999

Wacław Marzantowicz - (email), Piotr Maciej Przygodzki - (email)

 Abstract       Full Text      Related Articles

24

A priori bounds and periodic solutions for a class of planar systems with applications to Lotka-Volterra equations

Discrete and Continuous Dynamical Systems  Volume 1, Issue 1, Pages : 103 - 117, 1994

Tongren Ding - (email), Hai Huang - (email), Fabio Zanolin - (email)

 Abstract       Full Text      Related Articles